Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Immunological tests showed anti TB positive, biochemical tests showed elevated TG. What do they indicate?

DEAR DOCTOR GOOD DAY. I AM 35YR OLD MALE WITH HEIGHT OF 166CM AND WEIGHT 62KG, I GO THRU GENERAL MEDICAL TEST FOR VISA PURPOSE IN CHINA SO IN MY IMMUNOLOGICAL TESTS SHOWING I AM ANTI TB POSITIVE . CAN U PLS GUIDE ME ON THIS TERM. ALSO MY BIOCHEMICAL TESTS SHOWS FOLLOWING; UREA 2.5 ( RANGE 2.9-8.2) TG 2.16 (RANGE 0.38-1.70) I APPREICATE YOUR HELP ON THIS MATTER
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi gani89

Thanks for your questions.

Dont worry.Anti TB positive dont hold so much importance nowadays if you donot have any symptoms.so please go to a physician to check any signs and sypmtoms of pulmonary and extrapulmonary TB.and dont forget to do atleast a chest xray and routine blood count.

Your urea is normal.

I think you write wrongly it should be CG means creatinine and that level is also normal.

Best wishes
Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor